A 21-year-old female asked:
Does bumpy skin texture from benzoyl peroxide resolve immediately after stopping use/ using less often?
1 doctor answer • 1 doctor weighed in
Dermatology 45 years experience
Benzoyl peroxide should not cause "bumpy skin texture", unless you are allergic to it, or to a preservative or some other component of the product you are using. If you stop using the BP and the bumpiness resolves, then that was the cause. If it doesn't, you'll need to look for another cause, or see a dermatologist for a proper evaluation.
Answered Dec 28, 2021
Last updated Dec 28, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.